# SDR DALA13021410878

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 71,351 hours, 65,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT ROWS 23-26 ONLY STAYS ILLUMINATED FOR APPROX 30 SECONDS.  REPLACED  BATTERY PACK IAW AMM 33-53.  OPS CHECKED GOOD.
